Testosterone shots side effects symptoms

Select Your State (*) : Select Your State Alabama Alaska Arizona Arkansas California Canada Colorado Connecticut Delaware Florida Georgia Hawaii Idaho Illinois Indiana Iowa Kansas Kentucky Louisiana Maine Maryland Massachusetts Michigan Minnesota Mississippi Missouri Montana Nebraska Nevada New Hampshire New Jersey New Mexico New York North Carolina North Dakota Ohio Oklahoma Oregon Pennsylvania Puerto Rico Rhode Island South Carolina South Dakota Tennessee Texas Utah . Virgin Islands Vermont Virginia Washington Washington,DC West Virginia Wisconsin Wyoming

My husband is now 50. His low-t set in about 3-3 1/2 years ago while he was deployed to Afghanistan. The doctors at the VA assumed it was just depression so they put him on an SSRI when he returned and also prescribed Viagra. They also checked his t-levels at that time and said they were “normal”. His libido tanked. Not good for me at all. I’m 9 years younger. When I found out that the SSRI could be to blame for his low libido he went back to the VA and switched meds. A year later it had not returned and he had also developed sleep apnea and was gaining weight. His mood was also very different and low. He was basically a completely different person. They checked his t-levels again, at my insistence, and again said they were “normal”. He retired in Jan 2014. By Jan 2015 the problem had not changed at all and he decided to see a GP. She had his numbers checked and said he was low, a 250. It frustrates me that the VA did not catch this. February 2015, he started using Androgel. At the end of June 2015 there was still no change and his numbers had actually dropped to a 235. He and the doctor decided to switch to injections. He gets a shot every 2 weeks. He had his third injection yesterday and still feels no different. My question… how long before he starts feeling different? Does the length of time we’ve been dealing with this matter? He is frustrated, wants to just give up on it. That breaks my heart because we aren’t as close as we were before.

Common (1% to 10%): Sinusitis, nasopharyngitis, upper respiratory tract infection, bronchitis
Uncommon (% to 1%): Cough, dyspnea, snoring, dysphonia
Rare (less than %): Pulmonary microembolism (POME) (cough, dyspnea, malaise, hyperhidrosis, chest pain, dizziness, paresthesia, or syncope) caused by oily solutions
Frequency not reported: Sleep apnea
Postmarketing reports: Chest pain, asthma, chronic obstructive pulmonary disease, hyperventilation, obstructive airway disorder, pharyngeal edema, pharyngolaryngeal pain, pulmonary embolism, respiratory distress, rhinitis, sleep apnea syndrome [ Ref ]

Being aware of the anticipated benefits of testosterone shots as well as the possible side effects of testosterone shots is information that people who want to receive testosterone therapy should have. Yet while there is a plethora of data, details and statistics that is available online, there are times when it is simply more suitable for whatever reason to speak directly to someone who can personally address specific issues or concerns about the side effects of testosterone shots or anything else relating to hormone replacement therapy. “TRT Medical Center ®” ( (800) 305-5204 ) has created a model for providing ongoing patient support that could actually be considered one of the benefits of testosterone shots that their physicians prescribe for their patients. They encourage anyone who wants to learn more about treatment for Low T to phone them directly to receive personal assistance.

I completely agree with you, Kyle. Whenever exogenous Testosterone is stopped – whether it was being taken for TRT or cycled for bodybuilding – some kind of ‘PCT’ (Post-Cycle Therapy) should be utilized to help ‘re-awaken’ your HPG axis after it had been shut down by Testosterone replacement or cycling. It is important to note that such PCT is NOT taken forever! The use of HCG and either Tamoxifen or Clomid will help greatly in reducing withdrawal symptoms by bolstering your body’s natural Testosterone production and greatly speeding up recovery time (the time it takes for your body to start creating its own testosterone again without any external substance).

Testosterone shots side effects symptoms

testosterone shots side effects symptoms

Being aware of the anticipated benefits of testosterone shots as well as the possible side effects of testosterone shots is information that people who want to receive testosterone therapy should have. Yet while there is a plethora of data, details and statistics that is available online, there are times when it is simply more suitable for whatever reason to speak directly to someone who can personally address specific issues or concerns about the side effects of testosterone shots or anything else relating to hormone replacement therapy. “TRT Medical Center ®” ( (800) 305-5204 ) has created a model for providing ongoing patient support that could actually be considered one of the benefits of testosterone shots that their physicians prescribe for their patients. They encourage anyone who wants to learn more about treatment for Low T to phone them directly to receive personal assistance.

Media:

testosterone shots side effects symptomstestosterone shots side effects symptomstestosterone shots side effects symptomstestosterone shots side effects symptomstestosterone shots side effects symptoms